ArticleOriginal scientific text
Title
On systems of composite Lehmer numbers with prime indices
Authors
Bibliography
- A. Schinzel, On the composite Lehmer numbers with prime indices, I, Prace Mat. 9 (1965), 95-103.
- A. Schinzel et W. Sierpiński, Sur certaines hypothèses concernant les nombres premiers, Acta Arith. 4 (1958), 185-208, Correction, ibid. 5 (1959), 259.
- J. Wójcik, On the composite Lehmer numbers with prime indices, III, Colloq. Math. 45 (1981), 81-90.
- J. Wójcik, On a problem in algebraic number theory, Math. Proc. Cambridge Philos. Soc., to appear.